Anyone having side effects with ToprolXL?

Anyone having side effects with ToprolXL?

A MyHeartDiseaseTeam Member said:

Fred Google it! It could actually have many side effects! Very interesting!

posted 29 days ago
A MyHeartDiseaseTeam Member said:

Thanks

posted about 1 month ago
A MyHeartDiseaseTeam Member said:

Hon I take only half per day . It works for me, but another thought is it might conflict with other meds you take too??? Check with your Dr.♥️🙏♥️

posted 19 days ago
A MyHeartDiseaseTeam Member said:

Fred, I've taken it for quite a number of years. It's helped me a lot and I no longer have side effects. The only problem I've ever had with it is has been a change in manufacturer. Lannett did not help in any way.
I'm sure your doctor would let you take half in the morning and half in the evening. Maybe that would help with your side effects. Good luck.

posted 20 days ago
A MyHeartDiseaseTeam Member said:

Hi! If you mean Metoprolol, I did, made me feel dizzy, so I told my Dr bout it, suppose to be temporary side effect, so cut it in half , didn't feel it anymore! It regulates the heart rate I'm told . My Dr said it was fine! But check with your Dr first!♥️

posted about 1 month ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in